MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Codes Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis one system.Prior to an emergency patient procedure, it was discovered that system movements were blocked.The patient was relocated to a different medical facility to complete the procedure on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The log files have been analyzed.On feb 09, 2025, there was no patient registration, and the system was powered on at 12:07:34.During system startup, system detected abnormal fd off error at 12:07:40, which led to avs and mci reboot.During the reboot cycle, as expected, the system movement was not available.Before reboot cycle was completed, system was powered off/on at 12:12:15/12:17:03, another reboot cycle was initiated with limited system movement.System then detected aam_7 error and aam_1 error which could be possibly caused by either encoder hw defect or the mci missing reference position signal.Customer service engineer was onsite to check the system and found mci reference position was missing.Customer service engineer then restored the mci backup to recover the system.As above, the issue was assumed to be related to the loss of mci reference position signal.The accumulation of the same issue is not identified from the field.No further action is needed at this point of time.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center gaoxin c av
shenzhen 51805 7
CH   518057
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21424060
Report Number3004754211-2025-00002
Device Sequence Number20778862
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown